# SDR HYIA20180215001

- Difficulty date: February 10, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Aircraft time: 34,475 hours
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: G719983
- Condition: Failed
- Location: Heater Overheat
- Component: Heater, Meggitt
- Component part number: 8259HL2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED CABIN HEATER CIRCUIT BREAKER TRIPPED AND A STRONG ODOR IN THE CABIN.  DURING INSPECTION THE HEATER OVERHEAT SWITCH WAS FOUND TO BE DAMAGED AND BURNED.
